Citation: Dora the Explorer. "Experience and Physical Withdrawal Effects: An Experience with Alprazolam (Xanax) (exp49245)". Erowid.org. Jun 27, 2007. erowid.org/exp/49245
At one point in my life I was taking 6-8mg of Xanax daily for nearly a month. This was partly a psychological addiction on my part, but what I want to focus on is the physical withdrawal symptoms. Withdrawal for me involved, no sleep, nightmares, constant nausea, pain, mental agony, major sinus problems. In other words, a living hell.
Would I do this drug again? Yes, but I will never get physically addicted again. Even though I had the mental strength to stop, it is so incredibly painful and dangerous I would not repeat it ever.
Experience at 6mg:
Pop 3 2mg pills.
Feel very 'out-of-it', drunken euphoria, little nausea, all cares and worries go away.
Get hungry, my sinuses are cleared up, I like just hanging out watching TV.
My ability to store memories is practically gone. I have no inhabitations. I fall off a bike and cut myself, but am completely numb to pain.
It's a fairly sedate and restful feeling also. The feeling is not euphoria per say, but a permeating numbness.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.